The intersection problem for star designs release_54muwcttrjcshigifgdwgkcjaq

by Elizabeth J. Billington, D.G. Hoffman

Published in Discrete Mathematics by Elsevier BV.

1998   Volume 179, Issue 1-3, p217-222

Archived Files and Locations

application/pdf  272.4 kB
file_nhwopwkfezgjfgom4v55gxwhtm
core.ac.uk (aggregator)
web.archive.org (webarchive)
application/pdf  2.1 MB
file_ooz4viphmfcu5nm3ramwowtjim
ajc.maths.uq.edu.au (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1998
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0012-365X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 9e79bf9a-c40c-4959-85fb-78bb052e02ca
API URL: JSON